# SDR SWAA2015101945038

- Difficulty date: September 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 62,192 hours, 49,268 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65585337
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER CORRODED, BETWEEN BS 847 - 867, STRINGER 24R.  R & R STRINGER IAW SRM & DWG.
